Alert archive / Connecticut / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 98, NWS New York, NY

July 28, 2006Greater Bridgeport Planning Region, Connecticut

NWS New York, NY issued this severe thunderstorm warning at Jul 28, 2006, 4:20 PM EDT for Greater Bridgeport Planning Region, Connecticut. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 28, 2006, 4:20 PM EDT (20:20 UTC)
Expired
Jul 28, 2006, 4:45 PM EDT
In force
25 min
Issued by
NWS New York, NY
Area
Counties, with a storm outline in the text

County Greater Bridgeport Planning Region, CT

The radar

The Brookhaven radar (KOKX), 52 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 28, 1:00 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.3 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2006-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 131 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2006-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
131 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
990 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 2:51 PM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jul 28, 2:51 PM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE UPTON NY
251 PM EDT FRI JUL 28 2006

.NEAR TERM (TONIGHT)...
SEVERE THUNDERSTORM WATCH REMAINS UP FOR THE ENTIRE CWA THROUGH 9 PM
EDT. TSTMS CURRENTLY MOVING THROUGH E PA AND INTO W NJ. STORMS HAVE
BEEN MOVING THROUGH NORTHERN ORANGE COUNTY AND WILL CONTINUE TO
INCREASE. CAPES ACROSS THE AREA GENERALLY RANGE FROM 2500-3500 J/KG
WITH LI -5 TO -7. IN ADDITION...PWATS AROUND 2 COULD PRODUCE
LOCALIZED FLASH FLOODING IN ANY TRAINING OF TSTMS. 0-6 KM BULK SHEAR
AROUND 30 KTS WILL SUPPORT MULTICELL DEVELOPMENT THROUGHOUT THE
CWA...PRODUCING GUSTY TO DAMAGING WINDS AND HEAVY RAIN. TROUGH
SWINGS THROUGH THE AREA BY 01Z...THEN TSTM ACTIVITY WILL QUICKLY
TAPER OFF BEFORE MIDNIGHT. COLD FRONT WILL BE THROUGH THE AREA AFTER
06Z...EFFECTIVELY ENDING PRECIP CHANCES.

COLD FRONT WILL BE IN NAME ONLY...AS OVERNIGHT LOWS WILL BE IN THE
LOW 70S IN AND AROUND NYC...AND IN THE UPPER 60S WELL N/W OF THE
CITY. SFC DEWPOINTS WILL FALL FROM THE LOWER 70S TO THE UPPER 60S.
&&

.SHORT TERM (SATURDAY THROUGH MONDAY)...
ALTHOUGH SFC DEWPOINTS WILL DROP FROM THE LOW 70S TO THE UPPER
60S...TEMPERATURES WILL BE WARMING FAIRLY SIGNIFICANTLY THROUGH THE
WEEKEND. A W-NW FLOW FLOW WILL KEEP THE AREA RELATIVELY DRY WITH SFC
DEWPOINTS IN THE MID 60S AND MAX TEMPS WILL CLIMB INTO THE MID 90S
IN/AROUND NYC...AROUND 90 TO THE LOW 90S ELSEWHERE. TEMPS WILL
GRADUALLY CREEP UP BY A DEGREE OR SO EACH DAY. HEAT INDEX VALUES
WILL BE IN THE MID-UPPER 90S. THE W-NW FLOW WILL TURN TO MORE OF A
SW FLOW BY MON...BRINGING AN INCREASED AMOUNT OF MOISTURE TO THE
AREA. SFC DEWPOINTS WILL BE CLIMBING TO AROUND 70...WHICH WILL
CREATE HEAT INDEX VALUES AROUND 100 IN/AROUND NYC...MID 90S
ELSEWHERE.
&&

.LONG TERM (TUESDAY THROUGH FRIDAY)...
HIGH PRES ANCHORED WELL OFFSHORE WILL PRODUCE A DEEP SW FLOW ACROSS
THE EASTERN THIRD OF THE NATION. THIS WILL PUSH 850MB TEMPS UP TO
20-22C ON TUE AND WED...RESULTING IN MAX SFC TEMPS IN THE MID-UPPER
90S ACROSS NYC/NE NJ/LWR HUDSON VALLEY AND INTO THE LOWER AND MIDDLE
90S OVER COASTAL LOCATIONS. COMBINED WITH SFC DEWPOINTS IN THE UPPER
60S TO LOW 70S...HEAT INDEX VALUES WILL BE IN THE UPPER 90S TO
AROUND 100. A WEAK BOUNDARY N OF THE AREA WILL KEEP A SLIGHT CHC OF
SHOWERS/STORMS IN THE FCST. A COLD FRONT WILL DROP THROUGH THE AREA
ON THU...BRINGING A CHC OF SHOWERS/STORMS TO THE AREA...THEN COOLER
AND NEAR NORMAL TEMPERATURES RETURN TO CLOSE OUT THE WORK WEEK.
&&

.HYDROLOGY...
SHOWERS AND TSTMS MOVING THROUGH THE AREA THROUGH THIS EVENING WILL
BE CAPABLE OF LOCALLY HEAVY DOWNPOURS. PWATS AREA AROUND 2 ACROSS
THE AREA...AND RAINFALL RATES COULD EXCEED 1/HOUR IN THE HEAVIEST
DOWNPOURS. MAINLY URBAN FLOODING IS EXPECTED...BUT LOCALIZED FLASH
FLOODING IS POSSIBLE AS WELL AS 2 TO 4 RAINFALL TOTALS WILL BE
POSSIBLE IN ANY TRAINING OF STORMS.

DRY WX RETURNS LATE TONIGHT AND WILL BE IN PLACE THROUGH THE START
OF THE NEW WEEK.
&&

.AVIATION...
THIS WILL BE A MAINLY VFR FORECAST WITH THE POTENTIAL FOR BRIEF MVFR
CEILINGS AND IFR VSBYS THIS AFTERNOON/EARLY THIS EVENING IN
ASSOCIATION WITH SCATTERED STRONG CONVECTION ALONG AND AHEAD OF AN
APPROACHING SURFACE TROUGH. ENVIRONMENT IS SUPPORTIVE OF MULTICELLS
WITH POTENTIAL BOWS. CONVECTION HAS ALREADY PROGRESSED INTO THE
LOWER HUDSON VALLEY AND NORTHERN NJ. THE GOOD NEWS HERE IS THAT THIS
IS A PROGRESSIVE SYSTEM AND WILL EXIT THE NYC METRO AREA BY 21Z AND
EASTERN LONG ISLAND AND SE CT BY 23Z. WINDS WILL VEER AROUND FROM SW
TO W WITH THE PASSAGE OF THE TROUGH.
&&

.MARINE...
SCA REMAINS IN EFFECT FOR ANZ353 AND ANZ350 UNTIL 10Z SATURDAY AS A
SOUTHWEST FETCH CONTINUES TO KEEP SEAS UP AROUND 5 FT. WINDS AND
SEAS WILL SUBSIDE SATURDAY MORNING AND REMAIN BELOW SCA THROUGH THE
WEEKEND AND EARLY PART OF NEXT WEEK AS HIGH PRESSURE STARTS TO
SETTLE INTO THE REGION.
&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NJ...NONE.
NY...NONE.
MARINE...SCA FOR HAZARDOUS OCEAN SEAS FOR ANZ353-350 FROM
         1 PM FRI TO 6 AM SAT.
&&

PUBLIC...MPS
AVIATION...DW
MARINE...BC
Hazardous weather outlook, Jul 28, 1:24 PM EDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE UPTON NY
124 PM EDT FRI JUL 28 2006

ANZ330-335-338-CTZ005>012-NJZ002>006-011-NYZ067>081-290600-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-
NORTHERN MIDDLESEX-NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-
SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-
WESTERN PASSAIC-BERGEN-EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-
PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-
KINGS (BROOKLYN)-QUEENS-NASSAU-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
124 PM EDT FRI JUL 28 2006

...SEVERE THUNDERSTORM WATCH 649 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS...SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM EDT. PLEASE
REFER TO THE WATCH COUNTY NOTIFICATION FOR DETAILS. DAMAGING WINDS
AND HEAVY RAIN WILL BE POSSIBLE FROM ANY SEVERE THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED.

ANZ355-290600-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
124 PM EDT FRI JUL 28 2006

...SEVERE THUNDERSTORM WATCH 649 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM EDT. PLEASE
REFER TO THE WATCH COUNTY NOTIFICATION FOR DETAILS.

THUNDERSTORMS THIS AFTERNOON AND EVENING WILL BE CAPABLE OF PRODUCING
WINDS OVER 35 KT...FREQUENT LIGHTNING...AND LOCALLY REDUCED
VISIBILITY IN HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED.

ANZ350-353-290600-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
124 PM EDT FRI JUL 28 2006

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 AM
EDT SATURDAY...
...SEVERE THUNDERSTORM WATCH 649 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM EDT. PLEASE
REFER TO THE WATCH COUNTY NOTIFICATION.

THUNDERSTORMS THIS AFTERNOON AND EVENING WILL BE CAPABLE OF PRODUCING
WINDS OVER 35 KT...FREQUENT LIGHTNING...AND LOCALLY REDUCED
VISIBILITY IN HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED.

MPS

In the hours before

Special weather statement, Jul 28, 12:37 PM EDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
1237 PM EDT FRI JUL 28 2006

CTZ005>012-NJZ002>006-011-NYZ067>081-290000-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN-
EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-
BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
1237 PM EDT FRI JUL 28 2006

...STRONG TO POSSIBLY SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON
INTO EARLY THIS EVENING...

THE STORM PREDICTION CENTER OF THE NATIONAL WEATHER SERVICE HAS
THE TRI- STATE AREA IN A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR
THIS AFTERNOON AND EARLY THIS EVENING.

A TROUGH OF LOW PRESSURE APPROACHING FROM THE WEST WILL LIKELY
TRIGGER THUNDERSTORMS THIS AFTERNOON AND EARLY THIS EVENING IN THE
VERY WARM...HUMID AND UNSTABLE AIR MASS IN PLACE OVER THE TRI-
STATE AREA. THESE THUNDERSTORMS MAY PRODUCE DAMAGING WINDS...
HEAVY RAINFALL ALONG WITH URBAN AND POOR DRAINAGE FLOODING...AND
FREQUENT CLOUD TO GROUND LIGHTNING.

THESE THUNDERSTORMS WILL ARRIVE IN THE LOWER HUDSON VALLEY AND
NORTHWEST NEW JERSEY DURING THE EARLY TO MID AFTERNOON...THEN MOVE
INTO THE NEW YORK CITY METROPOLITAN AREA DURING THE RUSH HOUR AND
ACROSS LONG ISLAND AND EASTERN CONNECTICUT EARLY THIS EVENING.

THOSE OUTDOORS THIS AFTERNOON AND EARLY THIS EVENING SHOULD BE
PREPARED FOR RAPIDLY CHANGING WEATHER CONDITIONS. PLEASE SEEK
SHELTER AT THE FIRST SIGNS OF THREATENING WEATHER...OR IF A SEVERE
THUNDERSTORM WARNING IS ISSUED FOR YOUR AREA. REMEMBER THAT IF YOU
ARE CLOSE ENOUGH TO A THUNDERSTORM TO HEAR THUNDER...YOU ARE ALSO
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO...OR VISIT OUR WEB SITE
AT WEATHER.GOV/NYC FOR FURTHER DETAILS AND UPDATES.

FOR LIGHTNING SAFETY TIPS...VISIT THE NATIONAL WEATHER SERVICE
LIGHTNING SAFETY WEB SITE AT WWW.LIGHTNINGSAFETY.NOAA.GOV
Special weather statement, Jul 28, 2:51 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
251 PM EDT FRI JUL 28 2006

NYZ067-281945-
ORANGE-
251 PM EDT FRI JUL 28 2006

...SPECIAL WEATHER STATEMENT FOR NEAR SEVERE THUNDERSTORMS FOR ORANGE
COUNTY...

AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR UNIONVILLE...OR NEAR PORT JERVIS...AND
MOVING EAST AT 30 MPH.

THIS STORM WILL BE...
  NEAR MIDDLETOWN BY 310 PM.
  NEAR GOSHEN BY 315 PM.
  NEAR CHESTER BY 320 PM.
  NEAR NEW WINDSOR BY 340 PM.
  NEAR NEWBURGH BY 345 PM.

DAMAGING WINDS OF UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

PEOPLE IN ORANGE COUNTY...INCLUDING THE CITIES OF UNIONVILLE...
MIDDLETOWN...FLORIDA...GOSHEN...CHESTER...GARDNERTOWN...NEW WINDSOR
AND NEWBURGH...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.

JACOBSON
Special weather statement, Jul 28, 3:08 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
308 PM EDT FRI JUL 28 2006

CTZ005-281945-
NORTHERN FAIRFIELD-
308 PM EDT FRI JUL 28 2006

...SPECIAL WEATHER STATEMENT FOR NEAR SEVERE THUNDERSTORMS FOR
FAIRFIELD COUNTY...

AT 305 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GAYLORDSVILLE...OR NEAR SHERMAN...AND MOVING
EAST AT 35 MPH.

DAMAGING WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM AS IT
MOVES THROUGH FAR NORTHERN FAIRFIELD COUNTY.

JACOBSON
Special weather statement, Jul 28, 3:25 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
325 PM EDT FRI JUL 28 2006

CTZ005-009-NJZ002>006-011-NYZ067>076-282130-
BERGEN-BRONX-EASTERN PASSAIC-ESSEX-HUDSON-KINGS (BROOKLYN)-NEW YORK
(MANHATTAN)-NORTHERN FAIRFIELD-NORTHERN
WESTCHESTER-ORANGE-PUTNAM-QUEENS-RICHMOND (STATEN
IS.)-ROCKLAND-SOUTHERN FAIRFIELD-SOUTHERN WESTCHESTER-UNION-WESTERN
PASSAIC-
325 PM EDT FRI JUL 28 2006

...SPECIAL WEATHER STATEMENT FOR NEAR SEVERE THUNDERSTORMS FOR
BERGEN...BRONX...ESSEX...FAIRFIELD...HUDSON...KINGS...NEW YORK...
ORANGE...PASSAIC...PUTNAM...QUEENS...RICHMOND...ROCKLAND...UNION AND
WESTCHESTER COUNTIES...

AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BLOOMINGBURG TO
ORANGE TO NORTH BRUNSWICK TOWNSHIP...AND MOVING EAST AT 30 MPH.
ADDITIONAL STRONG THUNDERSTORMS WERE LOCATED ACROSS FAR WESTERN NEW
JERSEY AND ALSO MOVING TO THE EAST.

WINDS IN EXCESS OF 40 MPH...ALONG WITH FREQUENT LIGHTNING AND SMALL
HAIL ARE EXPECTED WITH THESE STORMS THROUGH 530 PM.

PEOPLE IN NEW YORK CITY...NORTHEAST NEW JERSEY...THE LOWER HUDSON
VALLEY AND SOUTHWEST CONNECTICUT SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

JACOBSON

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 8:50 PM EDTSpecial Marine WarningOKX55 min
Jul 28, 3:33 PM EDTSevere Thunderstorm WarningOKXOrange, Putnam57 min
Jul 28, 3:51 PM EDTSpecial Marine WarningOKX39 min
Jul 28, 3:59 PM EDTSpecial Marine WarningOKX46 min
Jul 28, 4:00 PM EDTSevere Thunderstorm WarningOKXKings, Queens, Richmond45 min
Jul 28, 4:16 PM EDTSpecial Marine WarningOKX59 min
Jul 28, 4:41 PM EDTSpecial Marine WarningOKX64 min
Jul 28, 4:46 PM EDTSpecial Marine WarningOKX29 min
Jul 28, 5:52 PM EDTSpecial Marine WarningOKX38 min
Jul 28, 5:17 PM EDTSevere Thunderstorm WarningOKXLower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region28 min
Jul 28, 5:41 PM EDTSevere Thunderstorm WarningOKXLower Connecticut River Valley Planning Region, Southeastern Connecticut Planning Region49 min

Nearby

Severe Thunderstorm Warnings in Connecticut, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.